English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Assigning probabilities to hypotheses in the context of a binomial distribution

Albers, C. J., Kardaun, O. J. W. F., & Schaafsma, W. (2016). Assigning probabilities to hypotheses in the context of a binomial distribution. Brazilian Journal of Probability and Statistics, 30(1), 127-144. doi:10.1214/14-BJPS264.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-6081-C Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-639D-5
Genre: Journal Article

Files

show Files
hide Files
:
Albers_Assigning.pdf (Any fulltext), 156KB
Name:
Albers_Assigning.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show
hide
Description:
-

Creators

show
hide
 Creators:
Albers, C. J.1, Author
Kardaun, O. J. W. F.2, Author              
Schaafsma, W.1, Author
Affiliations:
1External Organizations, ou_persistent22              
2Tokamak Theory (TOK), Max Planck Institute for Plasma Physics, Max Planck Society, ou_1856309              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 20152016
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1214/14-BJPS264
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Brazilian Journal of Probability and Statistics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 30 (1) Sequence Number: - Start / End Page: 127 - 144 Identifier: -